# SDR 95ZZZX2871

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259US
- Make and model: Boeing 727251
- Aircraft serial: 19978
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 359 Str 26
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOEING C.P.C.P. INSPECTION, FOUND SKIN BULGE AT STR 26R, STA 359.  CUT OUT DAMAGED STRINGER SECTION.  SKIN NOT DAMAGED.  FABRICATED REPAIR FILLER AND DOUBLER FROM 7075-T6.  TREATED PARTS AND PRIMED, AND INSTALLED IAW SRM 51-40-4, SRM 51-20-2, SRM 51-20-4, AND SRM 51-30-2.
